# SDR AALA201711219021

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 51,375 hours, 29,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SLIDE ARMED INDICATION.  CYCLED RIGHT OVERWING EMERGENCY EXIT LATCH PIN OFF AND ON.  CHECKED ECAM EMERGENCY SLIDE INDICATION FOR LEFT AND RIGHT SLIDE OVERWING EXITS TO INDICATE NORMAL IAW AMM 52-70-00-040-009-A.  OPS CHECKED GOOD.
